CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Strong convergence order for slow-fast McKean-Vlasov stochastic differential equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 卷号: 57, 期号: 1, 页码: 547-576
Authors:  Rockner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:43/0  |  Submit date:2021/04/26
Averaging principle  McKean-Vlasov stochastic differential equations  Slow-fast  Poisson equation  Strong convergence order